25 results for “R. Murugan”
Set a search alertResearch ArticleOpen accessIn the author namesSEAchain: A Privacy-Preserving Dual-Credential Model on BlockchainS. Balachander, A. MuruganJournal of Computer Science, Vol. 22, Issue 5 · 25 May 2026 · 1,310 accessesView PDFCite
Research ArticleOpen accessIn the author namesImplementation of Species-Transport Model in Numerical Simulation to Predict the Performance of Downdraft Gasifier with Biomass BlendsMurugan P. C., G. Arun Prasad, S. Joseph SekharEnergy Research Journal, Vol. 10, Issue 1 · 11 Sep 2019 · 7,639 accessesView PDFCite
Research ArticleOpen accessIn the author namesLink Stability with Energy Aware Ad Hoc on Demand Multipath Routing Protocol in Mobile Ad Hoc NetworksSenthil Murugan Tamilarasan, Kannan EswariahAmerican Journal of Applied Sciences, Vol. 10, Issue 8 · 24 Jul 2013 · 6,505 accessesView PDFCite
Research ArticleOpen accessIn the author namesImprovement of Transient Stability of Power System Using Solid State Circuit BreakerKalai Murugan Amirthalingam, Raja Prabu RamachandranAmerican Journal of Applied Sciences, Vol. 10, Issue 6 · 7 Jun 2013 · 7,005 accessesView PDFCite
Research ArticleOpen accessIn the author namesAspect Oriented Decision Making Model for Byzantine AgreementS. Murugan, V. RamachandranJournal of Computer Science, Vol. 8, Issue 3 · 16 Jan 2012 · 7,034 accessesView PDFCite
Research ArticleOpen accessIn the author namesPopulation of Vibrio Parahaemolyticus (Pathogen) and Bacillus (Beneficial Bacteria) in Penaeus Monodon (Fabricus, 1798) CultureV. Pattukumar, Maloy Kumar Sahu, M. Murugan et al.OnLine Journal of Biological Sciences, Vol. 10, Issue 4 · 31 Dec 2010 · 7,486 accessesView PDFCite
Research ArticleOpen accessIn the author namesA Combined Solution for Routing and Medium Access Control Layer Attacks in Mobile Ad Hoc NetworksR. Murugan, A. ShanmugamJournal of Computer Science, Vol. 6, Issue 12 · 4 Nov 2010 · 7,135 accessesView PDFCite
Research ArticleOpen accessIn the author namesHost Plant Mediated Population Variations of Cotton Whitefly Bemisia tabaci Gennadius (Aleyrodidae: Homoptera) Characterized with Random DNA MarkersYasodha Perumal, Murugan Marimuthu, Abida Puthenpeedikal Salim, Balasubramanian PonnusamyAmerican Journal of Biochemistry and Biotechnology, Vol. 5, Issue 1 · 31 Mar 2009 · 8,211 accessesView PDFCite